Vol. 10, No. 1, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
von Newmann difference approximation to hyperbolic equations

Milton Lees

Vol. 10 (1960), No. 1, 213–222
Mathematical Subject Classification
Primary: 65.00
Secondary: 35.00
Milestones
Received: 20 October 1958
Revised: 18 March 1959
Published: 1 March 1960
Authors
Milton Lees